# SDR IPXA2022070183676

- Difficulty date: June 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: ARC047242
- Condition: Cracked
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CRH I/B WING T/E REAR SPAR VERTICAL STIFFENER CRACK FWD OF I/B AILERON.REMOVED AND REPLACED CRACKED STIFFENER IAW SRM 51-33-01 AND 51-31-01 (MINOR)
